MathSciNet Relay Station
MathSciNet bibliographic data
MR1452533 46L85 (57R30 58G12)
Benameur, Moulay-Tahar Triangulations and the stability theorem for foliations. Pacific J. Math. 179 (1997), no. 2, 221–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement